# SDR SWAA2021091015055

- Difficulty date: September 6, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 76,793 hours, 44,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE EMERGENCY LIGHT INOP ; / [01] REPLACED LAMP PER MM 33-51-04
